# SDR DXTA2014022105662

- Difficulty date: February 20, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 3,144 hours, 2,218 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING REAR RETRACTION, LT MAIN GEAR ILLUMINATED RED & REMAINED ON UNTIL GEAR HANDLE WAS PLACED TO DOWN.  NORMAL THREE GREEN INDICATION FOLLOWED.  UPON INVESTIGATING THE LT GEAR, NOTED THE GAP ON THE REVERSING VLV BETWEEN THE PLUNGER FLANGE & VLV BODY WAS MORE THAN THE ALLOWABLE LIMIT, APPROXIMATELY 0.065 INCHES. ADJUSTED ROD END EYE BOLT IN 1/2 TURN TO GET GAP WITHIN LIMITS AT .037 - .040 INCHES.  CHECKED SIDE STAY CLEARANCES & FOUND TO BE WITHIN LIMITS.  PERFORMED SEVERAL GEAR SWINGS WITH NO DISCREPANCIES NOTED.  WORK PERFORMED IAW AMM 32-30-31-401.
